Orientation Session Fall 2017
Category: Past Events August 28, 2017

Dear Student,

Please accept heartiest felicitations from Bahria University Islamabad Campus on your selection as student in Fall – 2017 semester.

Bahria University is a multi-campus institution of higher education, approximately 13,000 local and foreign students are pursuing their educational careers in various disciplines.  We constantly monitor and upgrade our facilities and update the curricula to keep pace with emerging trends and technologies. We also provide career services, leadership development and similar programme for complete growth of our students.

We coordinate and provide facilities for exchange of knowledge and applied research in newly emerging fields in collaboration with national and international universities and research institutions. We offer benefits of intellectual challenges, natural skills and inculcate qualities needed for professional careers and enable our students to achieve full potential as individuals. In recognition of our efforts, Bahria University has been placed in the highest category W of universities QEC ranking by HEC.

We are confident that you will continue your high level of academic performance throughout your programme at Bahria University and with commitment to personal as well as educational growth, you will make a valuable contribution to this institution.

If your parents / guardians want to inquire about your progress in academics or discuss any other matter, they may visit respective Head of Department on Mondays and Thursdays between 1100 to 1200 hours.

Looking forward to meet you on orientation day scheduled on 29 and 30 August 2017 at Islamabad Campus. Please note that attending the Orientation Session is compulsory. Detailed programme are given below.

PROGRAMME FOR THE ORIENTATION DAY

Sr # Presentation Details Duration Time
1 Recitation of Holy Quran Ø  First six verses of Surah Alaq

Ø  Translation

05 Minutes 09:30 Am
2 National Anthem 05 Minutes 09:35 Am
3 Welcome address by the Pro-Rector / DG Campus Ø Words of advice and encouragement 05 Minutes 09:40 Am
4 Address by Director Campus Ø General introduction

Ø Introduction of HODs and Admin Staff

Ø Few words of advice

10 minutes 09:45 Am
5 University Documentary Ø Infomentary/ university overview 20 minutes 09:55 Am
6 DD (A&C) Ø Administrative Structure

Ø Student conduct/Discipline

Ø Security aspect

15 minutes 10: 15 Am
7 DD (Academics) Ø Latest rules & policies governing BU academics

Ø Policies regarding scholarships

15 minutes 10:30 Am
8 DD (FCP) Ø International linkages and its benefits to students.

Ø Opportunities of exchange programs

10 minutes 10:45 Am
9 Campus Librarian Ø Basic information on BU library and its facilities

Ø Rules and regulation of the libraries

10 minutes 11:05  Am
10 Manager SSC Ø Nonacademic facilities including student club, societies and sports

Ø Community support program

10 minutes 11:10  Am
11 Tea Break Ø Building no. 1, Basement 30 minutes
12 Departmental procedure by HODs Ø Emphasizing the rules and regulations within department

Ø Counseling and advice regarding polices

Ø Class rules and ethics

Ø Interdepartmental transfers and summer course

Ø Department Curriculum

Ø Departmental societies and activities

Ø Campus tour

Ø Rechecking documents, registration queries,  and handing over university information folder

  • 29 August  2017: Management Sciences, Law, Media Studies and Social Sciences.

PROGRAMME FOR THE ORIENTATION DAY

Sr # Presentation Details Duration Time
1 Recitation of Holy Quran Ø  First six verses of Surah Alaq

Ø  Translation

05 Minutes 09:30 Am
2 National Anthem 05 Minutes 09:35 Am
3 Welcome address by the Pro-Rector / DG Campus Ø Words of advice and encouragement 05 Minutes 09:40 Am
4 Address by Director Campus Ø General introduction

Ø Introduction of HODs and Admin Staff

Ø Few words of advice

10 minutes 09:45 Am
5 University Documentary Ø Infomentary/ university overview 20 minutes 09:55 Am
6 DD (A&C) Ø Administrative Structure

Ø Student conduct/Discipline

Ø Security aspect

15 minutes 10: 15 Am
7 DD (Academics) Ø Latest rules & policies governing BU academics

Ø Policies regarding scholarships

15 minutes 10:30 Am
8 DD (FCP) Ø International linkages and its benefits to students.

Ø Opportunities of exchange programs

10 minutes 10:45 Am
9 Campus Librarian Ø Basic information on BU library and its facilities

Ø Rules and regulation of the libraries

10 minutes 11:05  Am
10 Manager SSC Ø Nonacademic facilities including student club, societies and sports

Ø Community support program

10 minutes 11:10  Am
11 Tea Break Ø Building no. 1, Basement 30 minutes
12 Departmental procedure by HODs Ø Emphasizing the rules and regulations within department

Ø Counseling and advice regarding polices

Ø Class rules and ethics

Ø Interdepartmental transfers and summer course

Ø Department Curriculum

Ø Departmental societies and activities

Ø Campus tour

Ø Rechecking documents, registration queries,  and handing over university information folder

  • 30 August 2017: Engineering Sciences, Computer Science, IT & Earth and Environmental Sciences & Psychology.